# SDR AALA202408052129

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION LOWER SILL LOCATED AT LEVEL STR 23L AND FR 68 IN AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON LOWER SILL PER SRM 53-41-14-300-001.
